MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Catalog Number 130760138
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
This case logged to capture the previous revision mentioned in (b)(4).Surgeon did original operation in (b)(6) 2020 and first revision 2 months later for dislocation.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : according to the information received, ¿this case logged to capture the previous revision mentioned in pc-001540188.Surgeon did original operation in [year] and first revision 2 months later for dislocation".The product was not returned to depuy synthes, however photos were provided for review.See attachment "usage details".The photographs attached were reviewed, however they do not represent the reported complaint condition, only the patient labels of the implants were observed.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
DXTEND GLENOSPHERE STD D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18712460
Report Number1818910-2024-03405
Device Sequence Number8192232
Product Code HSD
UDI-Device Identifier10603295027768
UDI-Public10603295027768
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number130760138
Device Lot Number5357485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP G CEM RESTR 12MM; DXTEND MBLOC HUM EPI 1 D12 STD; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale